advertisement
Question
Posted by: sammy | 2010-05-06

Ritalin eye movement disorder

Dear Doctor. Ritalin causes my eye muscles to pull. I often feel that my eyes are locked in one postion and I have to pull my eyes up to try to relieve the tightness. This only happens when I take Ritalin. I have been on Ritalin for about 21 years. How do I report this to the FDA becuase my doctor says that this cannot happen. Please advise as I am now at the end of my rope.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I haven't come across this problem, but then I don't use this drug much. However, some medications do indeed produce some odd eye symptoms, including odd movements of the eyes, though I haven't heard of this in connection to Ritalin. IS Ritalin the onl drug you are taking ? If not, it could be another drug, useful in itself, which could be doing this - and sometimes one can take a further medication along with the dugs which can cause this, to reduce or stop this unwanted effect.
As for the FDA, they will have an online website through which one may be able to report such effects - and there is also the South African Medicines Control Council, based in Cape Town, who may be interested.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-05-07

I haven't come across this problem, but then I don't use this drug much. However, some medications do indeed produce some odd eye symptoms, including odd movements of the eyes, though I haven't heard of this in connection to Ritalin. IS Ritalin the onl drug you are taking ? If not, it could be another drug, useful in itself, which could be doing this - and sometimes one can take a further medication along with the dugs which can cause this, to reduce or stop this unwanted effect.
As for the FDA, they will have an online website through which one may be able to report such effects - and there is also the South African Medicines Control Council, based in Cape Town, who may be interested.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement